# SDR IPXA2574569

- Difficulty date: July 22, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 273,301 hours, 18,862 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N3701
- Condition: Damaged
- Location: Bs 694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SEAT TRACK BS 694 LBL 0, TOP OF TRACK GOUGED.  COMPLETED SEAT TRACK REPAIR IAW SRM 53-00-52-2R7.
